# SDR DALA2024122612006

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 77,704 hours, 33,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 692 L2 DOOR KNUCKLE KNOCKER IS STICKING. CORRECTIVE ACTION: FOUND DEBRIS OBSTRUCTING FREE MOVEMENT. REMOVED DEBRIS AND CLEANED KNOCKER. NOW OPS NORMAL. (6087272)
